Voice Loss

1 Reply Updated



Conversation Starter

jimmy Says:


i lost my voice while taking inlyta. can i stop the drug until i get it back. has anyone else experienced this.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Jimmy! How are you doing?

This is listed in the possible side effects, though you may not have recognized it, because it's listed under the word dysphonia, which is just kind of a catch all for disorders of the voice, such as being unable to produce vocal sounds.

Learn more Inlyta details here.

However, this is a cancer medication, so I can't advise you to stop taking it without consulting your doctor.

Have you asked them about the issue, yet?

REPLYSHAREREPORT
Was this helpful?     0     0  




Viewing page 1 of 1     Reply


More Discussions:

Loss of voice due to pollen allergies
I have been on Betamax 875mg plus 125mg twice a day. How long will it take to cure the loss of voice due to allergies? #... 1 reply
voice change, slurring
My sister started taking synbicort months ago, at first she was losing her voice, now she is slurring. ## Hello, Stephan... 2 replies
Voice changes after taking Neurontin.
I was told that this drug has been found to cause a weakness in the voice of some who have taken it. My wife is having t... 1 reply
No voice after taking Fluoxetine!
I really need some help, 4 days after taking Fuoxetine I have suffered Severe Hoarseness, sfter seeing a specialist he t... 4 replies
Lost voice
I've lost my voice from using Symbacort for one month. How long will it take to get my voice back after discontinuin... 6 replies
I have no voice and pain came back
I took a medrol dosepack 4mg 6 day for pains in my neck that went down to my fingers and they were tingling and going nu... 2 replies
I been having voice change and getting taller I'm 24
Yea sometimes my voice gose deeper and I have been growing I'm 24 I thought u post to be done when ur 21 ## Hello, R... 1 reply
rash on my leg and my voice is hoarse.
I've noticed i have a blotchy rash on my left calf that has the clot. Is that anyway related to the clots or the Xar... 1 reply
Valproic Acid Effects On Voice Disorder
I have been taking valproic acid initially 1000 mg for one yer and thereafter for the past 2 years 750 mg on doctor'...
Oxybutynin and side effect of lost voice
I had been taking Oxybutynin for 8 weeks and 2 days ago I lost my voice. Is this normal?...


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 23 December 2013.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA